# SDR 29GA2024010500001

- Difficulty date: January 5, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N403SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1219
- Aircraft time: 5,846 hours, 5,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C2458900003
- Part serial: 40A1850
- Condition: Inoperative
- Location: Zone 700
- Part time: 5,846 hours, 5,695 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF PUT GEAR HANDLE IN UP POSITION AND LEFT MAIN GEAR UNLOCK LIGHT ILLUMINATED ON LOWER PANEL. FELT VIBRATION AND LIGHT EXTINGUISHED IN CLIMB. AT CRUISE ANOTHER VIBRATION LIGHT BACK ON.  REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK BOX.
